# SDR ARWA0010401

- Difficulty date: April 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- Aircraft time: 57,001 hours, 20,294 cycles
- Engine: Rroyce RB211524B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATION EXCEEDED 2.5 UNITS IN BOTH A & B VIBRATION SELECTIONS. ENGINE SHUT DOWN PLUS RETURNED TO MIA TIME 00:35Z.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED CHIP DETECTORS, EXHAUST COLLECTOR NO DEFECT NOTED.  LUBED CLAPPERS.  PERFORMED BOROSCOPE INSPECTION ON COMPRESSOR STAGE 6 HP, STAGE 7 HPT REAR FACE NO DEFECT FOUND.  ACCOMPLISHED ENGINE RUN UP TEST NR 11 ALL VIBRATION INDICATION WAS WITHIN MM LIMITS IAW MM 71-00-00 PAGE 216.
